# SDR FDEA202106081472

- Difficulty date: June 8, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N949FD
- Make and model: Boeing 757236
- Aircraft serial: 25060
- Aircraft time: 56,984 hours, 29,164 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 114N160411
- Condition: Delaminated
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING I/B FIXED L/E UPPER PANEL P/N 114N1604-7 BETWEEN ISS201-ISS213  IS DELAMINATED RECEIVED NEW PANEL PN 114N1604-11.LOCATED AND DRILLED PANEL AND INSTALLED PER BAC DWG   #114N1601 REV E
